MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during 2020.Implant date: unknown/ not provided.Explant date: unknown/ not provided.Attempts have been made to obtain missing information; however, to date, no response has been received.
 
Event or Problem Description
It was reported that a za9003 lens was noted with bent haptic issues.Unsure if they were bent upon opening or after being loaded.No further information provided.
 
Additional Manufacturer Narrative
Correction: b5: additional: subsequent follow up information received from the surgery center revealed that the there was no patient contact with the lens.Upon reviewing the complaint folder, it has been determined there was no patient contact with the lens, therefore the haptic damaged is no longer a reportable event per our reportable criteria.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 2648035-2021-07173.G8: correction: in review, of medwatch 2648035-2021-07173 and per new information received, this event has been assessed not reportable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11270098
Report Number2648035-2021-07173
Device Sequence Number14386970
Product Code HQL
UDI-Device Identifier05050474528987
UDI-Public(01)05050474528987(17)241122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2024
Device Model NumberZA9003
Device Catalogue NumberZA90030185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1